# SDR EIA2000043

- Difficulty date: August 25, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: DL1326M119
- Part serial: 9013
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

KLAX - AFTER TAKEOFF, RIGHT OUTBOARD AILERON NOT LOCKED WITH FLAPS UP.  REPLACED RIGHT AILERON LOCKOUT ACTUATOR PER MM 27-11-16.  (M)
